You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Towarzystwo Naukowe Warszawskie
Prace Matematyczno-Fizyczne
1935/42/1
Lösung eines Tartakovskischen Problems
Download
PDF
- Lösung eines Tartakovskischen Problems
Article
Original scientific text
Title
DEU
POL
Lösung eines Tartakovskischen Problems
Rozwiązanie uogólnionego zagadnienia Tartakowskiego
Authors
S. Lubelski
Prace Matematyczno-Fizyczne
1935/42/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
55-57
Main language of publication
German
Published
1935
Exact and natural sciences
mathematics